# SDR 2000ZZZX292

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 575.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE PREVIOUS REPAIR ON THE LT WING LEADING EDGE AT XFS 575.5.  REPAIRED PREVIOUS FLUSH REPAIR ON THE LT WING LEADING EDGE AT XFS 575.5 PER EIA ECRA 941-57-009-2 REV A.
